# SDR 2007UALA00265

- Difficulty date: January 31, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 20,254 hours, 7,946 cycles
- Engine: Iae V2522A5
- Engine time: 20,254 hours, 7,946 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 STALL DISPLAYED ON UPPER ECAM SCREEN DURING STEADY STATE CLIMB OR CRUISE.  ENGINE NOT SHUTDOWN.  BORESCOPE INSPECTION OF THE HPC REVEALED DAMAGE TO R6 BLADES BEYOND SERVICEABLE LIMITS.  ENGINE WAS CHANGED.
